# SDR NACA2022032500001

- Difficulty date: March 25, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,945 hours, 19,064 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,745 hours, 3,500 cycles
- System (JASC): 7400 · Ignition System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED #2 IGNITOR PLUG IAW AMM 74-21-01 ACCOMPLISHED OPS CHECK FOUND GOOD. AC REMAINS NO ETOPS.
